# SDR SWIA201438552

- Difficulty date: June 24, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FRAME BS 333 ON STRINGER 26L.  C-CHECK, PERFORMED STRINGER SPLICE REPAIR IAW SRM.
